Jump to content





Differin

Posted by Ruweyda, 08 May 2013 · 368 views

*cough* ermmm I went to my doctor last Tuesday because I started breaking out and also getting rash and shit which by the way I never ever got a rash in my entire life but oh well I get it now *cries* ...so he gives me hydrocortisone ointment 1% which completely cleared up my rash in the next 2 days and made my skin so soft but I still have these freaking huge pimples/acne whatever they are called and they dnt seem to ever go away *cries* and also they come back on the exact same spot!!! anyways my doctor gave me differin cream 0.1% with erythromycin 250mg tablets...that's was last Tuesday now its Wednesday and I dnt see no freaking improvement urgh...actually my face looks worse. where I had one pimple now its 5 in one or something, the good thing is am not getting any new ones and the ones that look bad is where I usually get it from anyways *takes a deep breath* fingers grossed my face will clear up soon and fast coz am getting married and I dnt wanna look like an ugly bride...




day 13 and my face is soo freaking dry and itchy. mu doctor told me to put differin 2x a day but ill stop doing that and only put it on at night because my skin cnt handle it. my skin feels itchy and red and I also got a rash or something ontop of my eyes and nose and where on my clear skin parts.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    My Friends' Blogs

    Latest Visitors